Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coldincanada

Anyone have problems sleeping at night with spiro

Recommended Posts

This is my 3rd day taking 100mg of spiro for slightly elevated testosterone. I take one pill in the morning and drinking plenty of water with it. I am having a hard time falling asleep at night along with the trips to the bathroom. Anyone else have this problem when they first started spiro? And will it go away??

Share this post


Link to post
Share on other sites

I've been on spiro for about 2 months. I've been the opposite of you. I'm always tired, can't think clearly, everything seems fake. It feels like I'm taking a drug to get a buzz. It's really weird, and now I've been sleeping like 10-12 hours a day waking up still tired, and being tired throughout the day. I hate it because I want to play basketball, work out and study, I can't do any of it. My acne is clear though...

Edited by Buke

Share this post


Link to post
Share on other sites
This is my 3rd day taking 100mg of spiro for slightly elevated testosterone. I take one pill in the morning and drinking plenty of water with it. I am having a hard time falling asleep at night along with the trips to the bathroom. Anyone else have this problem when they first started spiro? And will it go away??

Same thing happened to me when I took accutane.

Share this post


Link to post
Share on other sites

Sorry to hear about your side effects Buke-maybe give it some time and it'll get better.

Deadmau-did you have any other side effects or does it subside after a while? I am aware that they are both different types of drugs but who knows-maybe it's the same for both.

Yesterday I got up at 10am and couldn't fall asleep till 6 this morning and then woke up at 11 am today.

Share this post


Link to post
Share on other sites
Sorry to hear about your side effects Buke-maybe give it some time and it'll get better.

Deadmau-did you have any other side effects or does it subside after a while? I am aware that they are both different types of drugs but who knows-maybe it's the same for both.

Yesterday I got up at 10am and couldn't fall asleep till 6 this morning and then woke up at 11 am today.

Yeah I acutally got off it a week in. I had anxiety, trouble sleeping, blurred vision at night, get distracted very easily. I took the natural approach and am now almost completely clear.

Share this post


Link to post
Share on other sites
Sorry to hear about your side effects Buke-maybe give it some time and it'll get better.

Deadmau-did you have any other side effects or does it subside after a while? I am aware that they are both different types of drugs but who knows-maybe it's the same for both.

Yesterday I got up at 10am and couldn't fall asleep till 6 this morning and then woke up at 11 am today.

Yeah I acutally got off it a week in. I had anxiety, trouble sleeping, blurred vision at night, get distracted very easily. I took the natural approach and am now almost completely clear.

Just curious, what i the "Natural Approach" I'm on accutane now and i think its going fine, but just in case i'd like to know about alternatives

Share this post


Link to post
Share on other sites

I had trouble sleeping the first week or so.. And sometimes I do think Spiro makes me a little sleepy. But sleeping through the night got a lot better when i started taking my pill at night and same with being tired throughout the day.. I think sometimes your body just has to adjust and maybe if it doesn't you need to change your diet to help compensate or maybe even supplements? I am still finding a bit of a balance...but I also just went back to Graduate school after four years off so I have adjusting to do all over the place =) But yes I am pretty clear too so I WILL wait for my body to adjust!

Share this post


Link to post
Share on other sites
Sorry to hear about your side effects Buke-maybe give it some time and it'll get better.

Deadmau-did you have any other side effects or does it subside after a while? I am aware that they are both different types of drugs but who knows-maybe it's the same for both.

Yesterday I got up at 10am and couldn't fall asleep till 6 this morning and then woke up at 11 am today.

Yeah I acutally got off it a week in. I had anxiety, trouble sleeping, blurred vision at night, get distracted very easily. I took the natural approach and am now almost completely clear.

Just curious, what i the "Natural Approach" I'm on accutane now and i think its going fine, but just in case i'd like to know about alternatives

It was in my signature for months lol. Heres the link it's a long read. http://www.iinr.org/specialreports/ACNE.PDF At the end it shows what to take. But don't take Vitamin A.

Share this post


Link to post
Share on other sites
I had trouble sleeping the first week or so.. And sometimes I do think Spiro makes me a little sleepy. But sleeping through the night got a lot better when i started taking my pill at night and same with being tired throughout the day.. I think sometimes your body just has to adjust and maybe if it doesn't you need to change your diet to help compensate or maybe even supplements? I am still finding a bit of a balance...but I also just went back to Graduate school after four years off so I have adjusting to do all over the place =) But yes I am pretty clear too so I WILL wait for my body to adjust!

It is in fact like I am having a bit of anxiety on it as deadmau has suggested. If it doesn't stop withiin the week maybe I will try taking it before going to bed. thanks for the tip

Share this post


Link to post
Share on other sites
Sorry to hear about your side effects Buke-maybe give it some time and it'll get better.

Deadmau-did you have any other side effects or does it subside after a while? I am aware that they are both different types of drugs but who knows-maybe it's the same for both.

Yesterday I got up at 10am and couldn't fall asleep till 6 this morning and then woke up at 11 am today.

Yeah I acutally got off it a week in. I had anxiety, trouble sleeping, blurred vision at night, get distracted very easily. I took the natural approach and am now almost completely clear.

Just curious, what i the "Natural Approach" I'm on accutane now and i think its going fine, but just in case i'd like to know about alternatives

It was in my signature for months lol. Heres the link it's a long read. http://www.iinr.org/specialreports/ACNE.PDF At the end it shows what to take. But don't take Vitamin A.

I just scanned it and the what to do comes around Page 13. I'll read it again when I have more time but I'm sure my kid's eyes would glaze over if I sent that to her. Can you give us a synopsis of what you do. And he says to take Vit A but you don't? Why? My dd takes a very pure form of Vit A a the moment.

Share this post


Link to post
Share on other sites

Deadmau - maybe you can be the one who can finally tell me why some people can eat anything they want and not get acne and others are so deeply affected. It seriously bugs...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×